Optimal Control of Semilinear Unbounded Evolution Inclusions with Functional Constraints. Mordukhovich, B. S. and Wang, D. J. Optimization Theory and Applications (JOTA), 167(3):821-841, 2015.
Optimal Control of Semilinear Unbounded Evolution Inclusions with Functional Constraints [link]Paper  bibtex   
@article{ dblp1880727,
  title = {Optimal Control of Semilinear Unbounded Evolution Inclusions with Functional Constraints},
  author = {Boris S. Mordukhovich and Dong Wang},
  author_short = {Mordukhovich, B. S. and Wang, D.},
  bibtype = {article},
  type = {article},
  year = {2015},
  key = {dblp1880727},
  id = {dblp1880727},
  biburl = {http://www.dblp.org/rec/bibtex/journals/jota/MordukhovichW15},
  url = {http://dx.doi.org/10.1007/s10957-013-0301-0},
  journal = {J. Optimization Theory and Applications (JOTA)},
  pages = {821-841},
  number = {3},
  volume = {167},
  text = {J. Optimization Theory and Applications (JOTA) 167(3):821-841 (2015)}
}
Downloads: 0